RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 4, Pages 772–774 (Mi dan37816)  

This article is cited in 4 scientific papers (total in 5 papers)

MATHEMATICS

Positive theory of a free semigroup

V. G. Durnev

Tula State Pedagogical University

Full text: PDF file (378 kB)

Bibliographic databases:

Document Type: Article
UDC: 512+519.4
Presented: P. S. Novikov
Received: 24.10.1972

Citation: V. G. Durnev, “Positive theory of a free semigroup”, Dokl. Akad. Nauk SSSR, 211:4 (1973), 772–774

Citation in format AMSBIB
\Bibitem{Dur73}
\by V.~G.~Durnev
\paper Positive theory of a free semigroup
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 4
\pages 772--774
\mathnet{http://mi.mathnet.ru/dan37816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0325813}
\zmath{https://zbmath.org/?q=an:0295.20002}


Linking options:
  • http://mi.mathnet.ru/eng/dan37816
  • http://mi.mathnet.ru/eng/dan/v211/i4/p772

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Durnev, “Undecidability of a simple fragment of a positive theory with a single constant for a free semigroup of rank two”, Math. Notes, 67:2 (2000), 152–159  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. G. Durnev, O. V. Zetkina, “On equations in free semigroups with certain constraints on their solutions”, J. Math. Sci. (N. Y.), 158:5 (2009), 671–676  mathnet  crossref  elib  elib
    3. V. G. Durnev, O. V. Zetkina, “Ob uravneniyakh s podpolugruppovymi ogranicheniyami na resheniya v svobodnykh polugruppakh”, Chebyshevskii sb., 11:3 (2010), 78–87  mathnet  zmath
    4. V. G. Durnev, O. V. Zetkina, “Nekotorye rezultaty, poluchennye v Yaroslavskom otdelenii algebraicheskoi shkoly M. D. Grindlingera”, Chebyshevskii sb., 15:4 (2014), 5–31  mathnet
    5. S. I. Adian, “On the studies of Gennadii Semënovich Makanin on algorithmic questions of the theory of groups and semigroups”, Russian Math. Surveys, 73:3 (2018), 553–568  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:14
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019